# SDR AALA991486

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Worn
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PRODUCTION SPLICE STRAP HOLES ELONGATED FROM LONGERON 17L TO LONGERON 18L AT STA 229.  CUT OUT SECTION OF SPLICE STRAP.  INSTALLED FILLER AND STRAP DOUBLER PER ESO 80559 DATED 9-30-99.  (X)
